# SDR UPS99230157

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WHILE WORKING CARD 973519, FOUND CORROSION AND GOUGE ON STRINGER SPLICE BS 1000, STR 29R, RBL 6, WL 148.  REMOVED AND REPLACED STR SPLICE BS 1000 STR 29R, RBL 6, WL148, WITH NEW STR SPLICE.
